Steiner formula and Holditch-Type Theorems for homothetic Lorentzian motions

YÜCE S., Kuruoğlu N.

IRANIAN JOURNAL OF SCIENCE AND TECHNOLOGY TRANSACTION A-SCIENCE, vol.31, pp.207-212, 2007 (SCI-Expanded) identifier identifier


The present paper is concerned with the generalization of the Holditch Theorem under one-parameter homothetic motion on Lorentzian planes. In this paper, for the homothetic Lorentzian motion, we expressed the Steiner formula. Furthermore, we present the Holditch-Type Theorems.